MathSciNet Relay Station
MathSciNet bibliographic data
MR863091 (88c:12001a) 12D15 (12F15 15A21)
Charnow, A.; Charnow, E. Fields for which the principal axis theorem is valid. Math. Mag. 59 (1986), no. 4, 222–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement